Digoxin Immune FAB

If you take too much digoxin (Lanoxin®), it can lead to extremely dangerous and even life-threatening complications. An overdose of this medicine can cause digoxin toxicity, which occurs when levels of the drug in the body become too high. Digoxin toxicity can result from a sudden, large ingestion of the drug, or may occur in some cases with normal use.
 
Treatment for digoxin toxicity will depend on the severity of the symptoms. Heart monitoring will occur in all cases. In addition, digoxin will be stopped until the toxicity resolves. If symptoms are mild, no further treatment may be needed. In severe cases, a digoxin antidote called digoxin immune FAB (Digibind®, DigiFab®) may be given. This antidote is often used if potentially life-threatening symptoms, such as certain types of dangerous arrhythmias, occur or are likely to occur.
 
It is important to report any symptoms of digoxin overdose to your healthcare provider, even if you believe you have not overdosed on this medication.
 
(For more details on when a healthcare provider may use digoxin immune FAB, click Digoxin Overdose. This Web resource describes potential overdose effects and explains when to seek medical care.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.